# SDR CALA2011042100304

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 10,382 hours, 3,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LOWER EMERGENCY EXIT SIGN ON RIGHT SIDE  INOP.  REMOVED AND REPLACED EMERGENCY POWER BATTERY CHARGER OPS CHECK GOOD IN REF TO AMM TAK 33-51-06-960-806.
